# SDR SIMA20220704001

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 13,630 hours, 8,731 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lavatory
- Condition: Activation Error
- Location: Lav
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE FALSE INDICATION IN CLIMB NO PAX OR FUMES IN BOTH LAVATORY AFTER INVESTIGATION-C/A-PERFORMED OPS TEST OF THE LAV. SMOKE DETECTOR PER ERJ AMM 26-14-01. OPS CHECK GOOD. NO FURTHER MAINTENANCE REQUIRED.
